# SDR UIEA2025022000156

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Lamp
- Part number: 2232
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FUSELAGE SEC 48, APU EXT BOTTLE ZONE, SERVICE LIGHT L79 INOP.( SERVICE LIGHT (TAILCONE L179) WAS REPLACED AND TEST WAS PERFORMED SUCCESFULLY IAW AMM 33-31-00-962-001 REV 144 DATE 22DEC24. NO FURTHER DEFECTS NOTED. )
